# SDR 95ZZZX5148

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54341
- Make and model: Boeing 727231
- Aircraft serial: 21628
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLC - FLT 777 - DURING APPROACH WHEN LANDING GEAR WAS EXTENDED, NLG DID NOT EXTEND.  CYCLED LANDING GEAR AND NOSE GEAR EXTENDED AND LOCKED.  LUBRICATED NLG, INSPECTED NLG AND DOORS, ALL APPEARED NORMAL.  CHECK C-1 - 11-21-94 - MCI.
